# SDR DALA13016040946

- Difficulty date: April 10, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 610-628
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER FUSELAGE SKIN PREVIOUS REPAIR DOUBLER BETWEEN STA Y=610 TO Y=628 LONG, 28RY AND 29 LT REF (T0 277241).  REPAIR FILLER WAS REMOVED IAW SRM MD-88 51-30-5. FABRICATED AND INSTALLED, AND PROTECTED AGAINST CORROSION IAW SRM 51-10-3 PAR 14-21 AND 41. CORROSION LEVEL 2. ASSOCIATED ER/A 45-768714 ADDED FOR AC 0946.
